Alert archive / Tennessee / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 47, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Feb 14, 2000, 12:16 AM CST for Cannon County, Warren County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2000, 12:16 AM CST (06:16 UTC)
- Expired
- Feb 14, 2000, 12:45 AM CST
- In force
- 29 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
Counties Cannon County, TN, Warren County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 523 m²/s²
- 0-3 km storm-relative helicity
- 558 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 140618 SVRBNA TNC015-177-140645- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1216 AM CST MON FEB 14 2000 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CANNON COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF WOODBURY WARREN COUNTY IN TENNESSEE * UNTIL 1245 AM CST * AT 1211 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 8 MILES SOUTHWEST OF WOODBURY...MOVING EAST 50 MPH. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NASHVILLE.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 8:10 PM CST, 4 hours 6 minutes earlier.
Area forecast discussion, Feb 13, 8:10 PM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 810 PM CST SUN FEB 13 2000 WATCH #25 HAS BEEN ALLOWED TO EXPIRE AND HAVE UPDATED ZONES TO REFLECT THIS. STILL SOME HEAVY RAINS CAUSING SOME FLOODING IN SE COUNTIES. COLD FRONT HAS JUST ENTERED W TN SO STILL SOME POTENTIAL FOR SOME STRONG STORMS TIL ABOUT MIDNITE. .BNA...NONE. MAG
In the hours before
Local storm report, Feb 13, 6:51 PM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE, TN
651 PM CST SUN FEB 13 2000
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0640 PM BLACKMAN TN .75 INCH HAIL
02/14/00 RUTHERFORD SKYWARN SPOTTER REPORTED
DIME SIZE HAIL.
END/ORCHANIANLocal storm report, Feb 13, 6:52 PM CST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE, TN
652 PM CST SUN FEB 13 2000
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0603 PM KINGSTON SPRINGS TN WIND DAMAGE
02/13/00 CHEATHAM SHERIFFS OFFICE REPORTED
LARGE TREE DOWN.
END/ORCHANIANLocal storm report, Feb 13, 7:32 PM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE, TN
652 PM CST SUN FEB 13 2000
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0603 PM KINGSTON SPRINGS TN WIND DAMAGE
02/13/00 CHEATHAM SHERIFF'S OFFICE REPORTED
LARGE TREE DOWN.
END/ORCHANIANSpecial weather statement, Feb 13, 8:00 PM CST, 4 hours 16 minutes before
TNZ005>011-022>034-055>066-075>080-093>097-140300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 800 PM CST SUN FEB 13 2000 THE TORNADO WATCH THAT WAS IN EFFECT UNTIL 8 PM FOR MUCH OF MIDDLE TENNESSEE HAS EXPIRED. THERE IS STILL A THREAT OF STRONG THUNDERSTORMS TONIGHT UNTIL AROUND MIDNIGHT...BUT THE CHANCE FOR TORNADIC STORMS HAS ENDED. GIRODO
Local storm report, Feb 13, 8:31 PM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE, TN
831 PM CST SUN FEB 13 2000
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0825 PM RED BOILING SPRINGS TN FLASH FLOOD
02/13/00 MACON SHERIFF'S OFFICE REPORTED
SEVERAL COUNTY ROADS
UNDER WATER AND WATER
WAS APPROACHING A HOUSE
NEAR RED BOILING
SPRGS.
END/ORCHANIANLocal storm report, Feb 14, 12:05 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE, TN
1205 AM CST MON FEB 14 2000
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1115 PM UNKNOWN TN WIND DAMAGE
02/13/00 GILES TREES DOWN WESTERN
PORTIONS OF COUNTY
BY THP
END/GIRODOThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 6:15 PM CST | Tornado Warning | OHX | Sumner, Trousdale, Wilson | 30 min |
| Feb 13, 6:15 PM CST | Tornado Warning | OHX | Macon | 30 min |
| Feb 13, 6:25 PM CST | Flash Flood Warning | OHX | Sumner | 4 hr |
| Feb 13, 6:34 PM CST | Severe Thunderstorm Warning | OHX | Smith, Wilson | 26 min |
| Feb 13, 6:34 PM CST | Severe Thunderstorm Warning | OHX | Rutherford | 26 min |
| Feb 13, 8:01 PM CST | Flash Flood Warning | OHX | Coffee, Franklin, Grundy | 3 hr |
| Feb 13, 8:26 PM CST | Flash Flood Warning | OHX | Macon | 2 hr |
| Feb 13, 8:39 PM CST | Severe Thunderstorm Warning | OHX | Cumberland | 36 min |
| Feb 13, 8:46 PM CST | Severe Thunderstorm Warning | OHX | Perry | 44 min |
| Feb 13, 9:23 PM CST | Flash Flood Warning | OHX | Van Buren, Warren, White | 3 hr |
| Feb 13, 10:53 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 37 min |
| Feb 13, 11:55 PM CST | Severe Thunderstorm Warning | OHX | Franklin, Lincoln, Moore | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.